Electron. J. Diff. Eqns., Vol. 2006(2006), No. 113, pp. 1-8.

Existence of solutions for p-Laplacian functional dynamic equations on time scales

Changxiu Song

In this paper, the author studies boundary-value problems for p-Laplacian functional dynamic equations on a time scale. By using the fixed point theorem, sufficient conditions are established for the existence of positive solutions.

Submitted August 28, 2006. Published September 19, 2006.
Math Subject Classifications: 39K10, 34B15.
Key Words: Time scale; boundary value problem; positive solutions; p-Laplacian functional dynamic equations; fixed point theorem.

Show me the PDF file (195K), TEX file, and other files for this article.

Changxiu Song
School of Mathematical Sciences
South China Normal University
Guangzhou 510631, China
School of Applied Mathematics
Guangdong University of Technology
Guangzhou 510006, China
email: scx168@sohu.com

Return to the EJDE web page